# SDR AWXA200500104

- Difficulty date: December 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C10592160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT BS 956, BETWEEN RBL 26 AND RBL 40, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT BS 956, FROM RBL 26 TO RBL 40; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65C10592; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
